# SDR HEEA0011990

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Condition: Failed
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL TEMP/PRESS READS LOW OIL PRESSURE.
